# SDR AALA202009049017

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 10,572 hours, 4,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - DOORS L1, L3, AND R3, DOOR ASSIST BOTTLE, LOW PRESSURE.  SERVICED L1, L3,  AND R3 DOOR ASSIST BOTTLES PER AMM 52-10-00, LEAK CHECK GOOD.
